MathSciNet Relay Station
MathSciNet bibliographic data
MR2784817 49J53 (26B25 47N10 90C25 90C46)
Drusvyatskiy, Dmitriy; Lewis, Adrian S. Generic nondegeneracy in convex optimization. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2519–2527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement